| Model Number |
5773 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) was able to get the sensor to alarm once with vigorous shaking with fluid present.It did alarm again after reset with fluid present after shaking but was not able to duplicate the alarming again.The fsr swapped out the cable and sensor.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the ultrasonic air sensor (uas) alarm erroneously went off multiple times.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the air bubble detector (abd) to lab use only (luo) testing equipment.After the circuit was set up the abd was activated from the central control monitor (ccm).Miscellaneous sized bubbles were sent through the circuit and each time the abd alarmed appropriately.The abd was left to run on a circuit for several hours to see if it would spontaneously alarm and it did not.It was determined that the abd functioned as intended.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.